# SDR SWIA202055480

- Difficulty date: December 5, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Chafed
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND TRACK SUPPORT BEAM FORWARD OF FS 621 CHAFED FROM CABLE.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED NEW CARGO DOOR SURROUND-TRACK SUPPORT BEAM FORWARD OF FS 621.00, CRJ 200 SRM 51-40-11, SRM 51-42-21.  SEE ATTACHED CONTINUATION CARD FOR DETAILS.
